# SDR DALA2020111003656

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 8,112 hours, 2,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 11D EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR UNDER SEAT, TIGHTENED CONNECTOR.  PERFORMED OPERATIONS CHECK OF EMERGENCY LIGHTS, PER B737 AMM 33-51.  OPERATIONS CHECK GOOD.
